# SDR QXEA2016072900472

- Difficulty date: July 21, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 12,254 hours, 13,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 116 HAS EVIDENCE OF SURFACE CORROSION, STRINGER 31L.  REMOVED CORROSION IAW SRM 53-00-00 REPAIR -09 PARA 6A 6B. C/W ET AND UT INSPECTION IAW NDTM 51-00-06 AND 51-00-04. NO DEFECTS NOTED.  FOUND TO BE WITHIN LIMITS IAW SRM 53-20-15 PG.22 ITEM 305.
